My question would be does lamictal cause nerve damage to the face short or long term. I was taking the generic for lamictal and two weeks after just before my dose increased I started having a feeling in my face. Like a tension and I'm not sure how to describe it. It is still there even though I discontinued the medication. My lips also went partially numb today. If anyone else has experienced this I would love to hear.
I've never experienced it, however, that would be a side effect and something that you'd have to tell your pdoc about asap. I don't think you should have stopped the med without the advice of your pdoc, but then again, I'm sure it was pretty scary to have that happening to you. I would hope you have contacted him/her.
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Jan 2019 • 3 answers
Updated 22 Jan 2014 • 4 answers
Updated 5 Mar 2015 • 1 answer
Updated 17 Dec 2018 • 3 answers
Updated 26 Mar 2017 • 1 answer